"Tramadol was my drug of choice. I took 15-20 pills daily. I went cold turkey and I had a hard time with it. I had real bad physical pain and my eyes twitched alot. I was put on anti seizure medication. Call you physican hopefully he can ..."
The withdrawal from Tramadol is tough on your system. It is intense. I tried to go cold turkey and it was rather tough. Especially on your bodyI found online that you should call your DR and set up a tapering regime. Worked for me.
Everybody is different in how they need to taper.
Come over to the Tramadol and Ultram forum. Tons of us sharing this situation we have gotten orselves in.
When you go to the Addictions Substance Community page. Look to your right on the screen. You see peoples comments on different forums. As I said we are at Tramadol and Ultram.
I am almost 10 days clean. This place helps
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.